On the theory of radiowave propagation over a sea
Doklady Akademii Nauk, Tome 275 (1984) no. 6, pp. 1372-1376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_6_a21,
author = {A. G. Bugrov and V. I. Klyatskin and B. M. Shevtsov},
title = {On the theory of radiowave propagation over a sea},
journal = {Doklady Akademii Nauk},
pages = {1372--1376},
year = {1984},
volume = {275},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_6_a21/}
}
A. G. Bugrov; V. I. Klyatskin; B. M. Shevtsov. On the theory of radiowave propagation over a sea. Doklady Akademii Nauk, Tome 275 (1984) no. 6, pp. 1372-1376. http://geodesic.mathdoc.fr/item/DAN_1984_275_6_a21/